# SDR ASAA2023030742249

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 2,567 hours, 752 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL ENROUTE. GROUNDED - YES. ACCOM RESET OF WXR RT AND PERFORMED WXR OPS TEST REF B737-9 AMM 34-41-00. WXR TEST NORMAL NO OTHER FAULTS NOTED.
